# SDR VNAA202509030007

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM BETWEEN FS 1015 AND F.S 1047 HAS CORROSION ON UPPER SURFACE. CORRECTIVE ACTION: COMPLIED WITH REPAIR OF LBL 27 FLOOR BEAM CORROSION REPAIR BETWEEN FS 1015 AND F.S 1047 IAW CRJ-900 SRM 53-00-41-201-001-A03.
